# SDR AALA20160324005

- Difficulty date: March 24, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 98,393 hours, 15,639 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bolt
- Part number: 114T02371
- Condition: Broken
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DURING POST ARRIVAL MX WALK AROUND, THE NR 2 SLAT WAS OBSERVED TO BE NOT FAIRED WITH THE WING.  UPON FURTHER INVESTIGATION THE NR 2 SLAT OTBD ACTUATOR ARM ROD END BOLT WAS FOUND BROKEN.  R & R ROD END BOLT, ROD END & BRACKET ASSEMBLY IAW AMM 27-81-02.
